hi i am on 1000mg of valproate and 15mg of mirtazepiene and i feel foggy and like i am pulled back in my brain, like i am viewing things from the back of my brain instead of at the front where i want to be. i am fiding my job hard to concentrate on and i am getting so frustrated with my memory, i cant think straight at all and i cant answer questions at work. (I am currently depressed for no real reason). I have been on valproate for 6 weeks/2 months and mirtazepiene for two weeks. Do any of you have this hard to think problem? Or foggy head? I am also always tired! I describe myself as feeling vanilla, or like i have no personality. but this could be the depression or valproate. anyone have any suggestions or comments that might help me?
I don't know much about valproate, but am very familiar with mirtazapine...Did you feel this way prior to taking the valproate? Have you always taking these 2 drugs in combination? When were you diagnosed with bp disorder?
Having this info. will help when sharing our experience with you...
felt a bit like this when i started valproate, was initially disagnosd with BPD but a month ago BP was added to this. I came off of amitryptyline and started mirtazapiene two week ago. Valproate is also known as Epilim. i feel calmer but i do feel kind of spaced out. x
I think you should let your Dr. know how you feel. On low dosages of mirtazapine, you can feel very sedated and foggy...when the dosage is increased slowly, this feeling diminishes. The usual dosage for mirtazapine is 30 mg.
I hope you start feeling better soon and less spaced out....
Ive been on sodium valproate for about six years, previously i was on olanzapine. I think that everyone 's reaction to medications is fairly unique as I dont find memory loss or fogginess a problem with the valproate . what i can say is what your describing sounds very familiar to how i felt as a teenager on olanzapine, i remember my emotions were dulled down and i didnt feel i had a personality .so i think it is very likely that ur medication is giving you these responses. I think with time theses side effects will probably lessen , but just dont ever think its from urself , it will be the medication . it takes your system time to adjust to these new chemicals ,
i wish you all the best for the future ,
take care .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.